# SDR SIMA20220626002

- Difficulty date: June 26, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 40,284 hours, 35,475 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Cp Seat
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT HAS WEIRD FUME SMELL.-C/A-WHEN TROUBLESHOOTING FIM TASK 21-20-00-810-801-A UP TO PAGE 204 BLOCK 41, FOUND AND RESECURED LOOSE DUCTING UNDER FO'S FLOOR PANEL (222BF) IAW EMB145 AMM 21-20-04.
